# SDR ASAA2022032937820

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,911 hours, 15,055 cycles
- Engine: Ge
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RE-LAMPED R1 DOOR EXTERIOR EMERGENCY LIGHT REF B737-800A MM 33-51-04 OPS CHECK GOOD.
